MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 644611
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that erroneous results were observed during use with bd multitest¿.The following information was provided by the initial reporter: erroneous results: yes.Detailed erroneous results: results are not reported, customer has compared batches and notified me of the performance issue.Customer is seeing some non specific staining.They have provided data on a different lot that looks fine.
 
Additional Manufacturer Narrative
E.1.Initial reporter address 1: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131 g.1 - reporting office contact - fahmy razak.G.1 - manufacturing site contact - fahmy razak.H.6 investigation summary: based on the investigation results, the reported issue of non-specific staining aggregates was confirmed.Investigation results that were performed on the indicated failure mode were the following: evaluation of details/data provided by the customer.Batch history review (bhr): the product met specifications prior to release by flow cytometry test vs reference lot prior to release.The potential cause cannot be determined.However, non-specific binding may occur in flow cytometry due to poor washing of stained samples, aging of samples during storage or reagent deterioration if not properly stored/handled as recommended the issue was resolved by the customer being supplied with a new lot.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17683500
Report Number3008352382-2023-00127
Device Sequence Number2599011
Product Code GKZ
UDI-Device Identifier00382906446114
UDI-Public00382906446114
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Catalogue Number644611
Device Lot Number72236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown